# SDR SWAA2025041423518

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 61,596 hours, 36,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; EMERGENCY LIGHT ABOVE SEAT 9ABC INOP.<[01] R&R PASSENGER CABIN AREA EMERGENCY LIGHT ABOVE SEAT 9ABC IAW AMM 33-51-03.
